| Model Number |
SUTURELASSO, 45 DEGREE CURVE RIGHT |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/11/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
It was reported during the knee arthroscopy that the lasso loop of the device tore.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.One unpackaged ar-4068-45r suturelasso¿, lot number: 5126159748, was received for investigation.Visual evaluation noted that the nitinol wire was torn, and the device tip was broken.Functional testing was not performed due to the damage to the device.Most likely cause: misuse related to misaligned insertion or prying/leveraging the device during insertion.Refer to the investigation photos.The complaint allegation is confirmed.